# SDR YENA200547

- Difficulty date: August 16, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 3,320 hours, 1,124 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cooling Fan
- Part number: 20092455101
- Part serial: MA1378
- Condition: Failed
- Location: Avionics Comp
- Part time: 3,320 hours, 1,124 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST PRIOR TO DESCENT AFT AVIONICS COMPARTMENT INDICATED SMOKE. RESET SYSTEM AND TESTED OK. LEFT SYSTEM OFF FOR REST OF FLIGHT. R&R COOLING FAN ASSY IAW LTV MM 23-39-00, OPS CHECK GOOD.
